Alert archive / Missouri / Areal Flood Advisories in 2012

Areal Flood Advisory 13, NWS St. Louis, MO

May 29, 2012Crawford County, Gasconade County, Missouri

NWS St. Louis, MO issued this areal flood advisory at May 29, 2012, 12:13 AM CDT for Crawford County, Gasconade County, Missouri. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
May 29, 2012, 12:13 AM CDT (05:13 UTC)
Expired
May 29, 2012, 6:58 AM CDT
In force
7 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Crawford County, MO, Gasconade County, MO

The radar

The St Louis radar (KLSX), 84 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1923 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1923 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1564 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WGUS83 KLSX 290513
FLSLSX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 AM CDT TUE MAY 29 2012

MOC055-073-291300-
/O.NEW.KLSX.FA.Y.0013.120529T0513Z-120529T1300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-GASCONADE MO-
1213 AM CDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SMALL STREAM FLOOD ADVISORY FOR...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 800 AM CDT

* AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
  RADAR ESTIMATED 3 TO 4 INCHES IN THE PAST 2 HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
  INCLUDE...OWENSVILLE AND BLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL STREAM FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE
ELEVATED OR PONDING OF WATER IS OCCURRING OR IS IMMINENT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT 
DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 3835 9137 3816 9137 3816 9163 3835 9164

$$

MILLER
2 follow-up statements
228 
WGUS83 KLSX 291011
FLSLSX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE ST LOUIS MO
511 AM CDT TUE MAY 29 2012

MOC055-073-291300-
/O.CON.KLSX.FA.Y.0013.000000T0000Z-120529T1300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-GASCONADE MO-
511 AM CDT TUE MAY 29 2012

...SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT FOR GASCONADE AND
NORTHWESTERN CRAWFORD COUNTIES UNTIL 800 AM CDT...

AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS THAT PRODUCED THE HEAVY RAINFALL EARLIER HAS 
MOVED OUT OF THE ADVISORY AREA.  LIGHT TO MODERATE RAIN WILL 
CONTINUE UNTIL 7 AM.

RUNOFF FROM THE EXCESSIVE RAINFALL EARLIER MAY CONTINUE TO CAUSE 
MINOR FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE 
FLOODING INCLUDE...OWENSVILLE AND BLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL STREAM FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE
ELEVATED OR PONDING OF WATER IS OCCURRING OR IS IMMINENT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3835 9137 3816 9137 3816 9163 3835 9164

$$

BRITT
362 
WGUS83 KLSX 291158
FLSLSX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE ST LOUIS MO
658 AM CDT TUE MAY 29 2012

MOC055-073-291213-
/O.CAN.KLSX.FA.Y.0013.000000T0000Z-120529T1300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-GASCONADE MO-
658 AM CDT TUE MAY 29 2012

...THE SMALL STREAM FLOOD ADVISORY THAT WAS IN EFFECT FOR GASCONADE
AND NORTHWESTERN CRAWFORD COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE ADVISORY AREA.
STREAMS AND CREEKS IN THE ADVISORY AREA HAVE RECEDED OR WERE
BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3835 9137 3816 9137 3816 9163 3835 9164

$$

BRITT

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood advisory went out at May 29, 12:05 AM CDT, 8 minutes earlier.

Area forecast discussion, May 29, 12:05 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 AM CDT TUE MAY 29 2012

.UPDATE...
ISSUED AT 939 PM CDT MON MAY 28 2012

JUST SENT A NEW SET OF ZONES. INCREASED POPS ACROSS CENTRAL MO FOR
A FEW HOURS DUE TO ONGOING CONVECTION. SLOWED THE SE PROGRESSION
OF THE FRONT/PRECIP OVERNIGHT AND MAY HAVE TO DO MORE TWEAKING LATER
THIS EVENING TO SLOW IT EVEN MORE. ALSO ADJUSTED SKY COVER TO ACCOUNT
FOR AREAS OF CONVECTION. RAISED MIN TEMPS A FEW DEGREES ACROSS THE
SE AS THIS AREA WILL NOT SEE FROPA UNTIL PROBABLY AFTER SUNRISE.

MILLER

&&

.SHORT TERM...
ISSUED AT 158 PM CDT MON MAY 28 2012
(TONIGHT)

MUCH OF TONIGHT WILL BE CONDITIONAL ON TSRA DEVELOPMENT THIS
AFTERNOON. EXPECT TSRA TO DEVELOP LATE THIS AFTERNOON ALONG AND
JUST AHEAD OF THE CDFNT CURRENTLY IN NWRN MO/S CNTL IA. MDLS HAVE
CONTINUED TO SLOW DOWN THE PROGRESSION OF THIS FNT AND HAVE SLOWED
POPS SOMEWHAT TO ACCOUNT FOR THIS.

FORCING ALONG THIS FNT IS STILL EXPECTED TO BE MARGINAL AT BEST
AND THEREFORE EXPECT ONLY ISOD TO SCT TSRA. COVERAGE MAY INCREASE
SOMEWHAT AROUND MIDNIGHT ACROSS THE SRN HALF OF THE CWA AS UPPER
LVLS COOL WITH THE TROF MOVING THRU THE REGION.

EVEN WITH FROPA TONIGHT...HAVE TRENDED TEMPS TWD THE WARMER SIDE
OF GUIDANCE. EXCEPTION IS THE FAR NRN PORTIONS OF THE CWA WHERE
THE SFC RIDGE HELP PUSH DRIER AIR INTO THE REGION FASTER.

TILLY

&&

.LONG TERM...
ISSUED AT 252 PM CDT MON MAY 28 2012
(TUESDAY THROUGH MONDAY)

THE COLD FRONT WILL HAVE PASSED TO THE SOUTH OF THE CWA AT DAYBREAK
ON TUESDAY WITH A BIT COOLER AND DRIER AIR FILTERING INTO THE AREA.
INDICATIONS ARE THAT A SECONDARY COLD FRONT WILL THEN MOVE THROUGH
THE AREA ON TUESDAY AFTERNOON AND EVENING AND THIS WILL USHER EVEN
COOLER AIR INTO THE AREA. I HAVE ADDED SOME SILENT SLIGHT CHANCE
POPS TO THE FORECAST ON TUESDAY NIGHT. WHILE THE MAIN SHOW SHOULD BE
FOCUSED IN THE VICINITY OF SW MO/SE KS INTO OK...THERE HAVE BEEN
SUBTLE SIGNALS THAT WE COULD SEE A NARROW WEST-EAST ORIENTED MID
LEVEL BASED BAND OF FRONTOGENETICALLY DRIVEN PRECIPITATION ON
TUESDAY NIGHT. IF I HAD CONFIDENCE IN THE EXACT PLACEMENT AND
COVERAGE...I MIGHT INCREASE POPS INTO THE CHANCE RANGE. THE
CURRENT THOUGHT IS IT WILL BE LOCATED SOMEWHERE ALONG OR NORTH OF
I-70 BUT SOUTH OF QUINCY. SOME WEAKENING FORM OF THIS PRECIPITATION
COULD BE ONGOING A DAYBREAK ON WEDNESDAY.

THE BEST POTENTIAL FOR SOME MUCH NEEDED RAINFALL HOWEVER STILL LOOKS
ON TRACK FOR THURSDAY ASSOCIATED WITH A STRONG SHORTWAVE TROF
FORECAST TO DIG INTO THE MS VALLEY...EVENTUALLY EVOLVING INTO A
RATHER DEEP UPPER TROF AND CLOSED LOW BY LATE THURSDAY. THE MAIN
ISSUES WHICH REVOLVE AROUND THIS SYSTEM WOULD BE TIMING THE ONSET OF
PRECIPITATION AND THEN THE DEPTH AND SPEED OF THE UPPER TROF. THE
GFS AND NAM APPEAR TO BE SUFFERING FROM CONVECTIVE
FEEDBACK...AMPLIFYING THE LEAD IMPULSE LATE WED NIGHT INTO
THURSDAY...AND THUS POTENTIALLY OVERDEVELOPING THE LOW LEVEL
SYSTEM/CIRCULATIONS. THIS COULD IMPACT THE EASTWARD SPREAD OF
PRECIPITATION AND ALSO THE CONVECTIVE POTENTIAL. AT THIS TIME THE
FORECAST LEANS TOWARD BRINGING HIGHER POPS INTO CENTRAL MO LATE WED
NIGHT WITH LIKELY POPS ACROSS THE ENTIRE AREA ON THURSDAY. FRIDAY
LOOKS UNSEASONABLY COOL WITH MOSTLY CLOUDY SKIES. POTENTIAL FOR ANY
SHOWERS ON FRIDAY WILL DEPEND ON THE LOCATION OF THE UPPER
LOW/TROF...OF WHICH THERE IS A LARGE AMOUNT OF VARIANCE RIGHT
NOW.

A WARMING TREND STILL LOOKS TO EVOLVE DURING THE WEEKEND AND
ESPECIALLY SUNDAY INTO MONDAY.

GLASS

&&

.AVIATION...
ISSUED AT 1147 PM CDT MON MAY 28 2012
A BROKEN LINE OF THUNDERSTORMS IS PRECEDING THE COLD FRONT ACROSS
EASTERN MISSOURI AND SOUTHWEST ILLINOIS. VFR FLIGHT CONDITIONS
PREVAIL OUTSIDE OF THUNDERSTORMS...BUT A FEW REPORTS OF LARGE
HAIL HAVE FILTERED IN FROM STORMS NEAR KVIH. HEAVY RAIN IN STORMS IS
NO DOUBT REDUCING THE VISIBILITY TO IFR. SCATTERED STORMS WILL
LIKELY CONTINUE AHEAD OF THE FRONT FOR THE REST OF THE NIGHT.
STORM THREAT WILL END AFTER FROPA WITH VFR CONDITIONS AND LIGHT
VARIABLE WINDS ON TUESDAY. A SECONDARY COLD FRONT WILL DRIFT SOUTH
ACROSS THE AREA TUESDAY AFTERNOON AND EVENING.

SPECIFICS FOR KSTL...
SCATTERED THUNDERSTORMS WILL CONTINUE AHEAD OF THE COLD FRONT.
FROPA SHOULD OCCUR BETWEEN 07-08Z SHIFTING THE WIND TO THE
NORTHWEST AND ENDING THE THREAT FOR STORMS. VFR FLIGHT CONDITIONS
AND LIGHT WIND WILL PREVAIL ON TUESDAY. ANOTHER COLD FRONT WILL
PASS THROUGH THE TERMINAL EARLY TUESDAY EVENING.

CARNEY

&&

.CLIMATE...
ISSUED AT 653 PM CDT MON MAY 21 2012

HERE IS A LIST OF RECORD HIGH TEMPERATURES FOR MONDAY...

            ...MONDAY...
               (5/28)

ST. LOUIS       93
               2006

COLUMBIA        91
               2006

QUINCY          94
               1914

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 28, 3:48 PM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT MON MAY 28 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
348 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS AS A COLD FRONT MOVES SOUTHEASTWARD
THROUGH THE REGION. A FEW STORMS MAY BE SEVERE THIS
EVENING...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

GLASS

In the hours before

Local storm report, May 28, 10:53 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HAIL             BLAND                   38.30N  91.63W
05/28/2012  M0.75 INCH       GASCONADE          MO   TRAINED SPOTTER

            HAIL ACCOMPANIED BY ESTIMATED 40 MPH WINDS.

&&

GOSSELIN
Local storm report, May 28, 11:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     HAIL             7 S BLAND               38.20N  91.63W
05/28/2012  M0.88 INCH       GASCONADE          MO   TRAINED SPOTTER

1137 PM     TSTM WND GST     7 S BLAND               38.20N  91.63W
05/28/2012  E40 MPH          GASCONADE          MO   TRAINED SPOTTER

&&

CARNEY
Special weather statement, May 28, 11:37 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 PM CDT MON MAY 28 2012

MOZ059-072-290515-
CRAWFORD MO-GASCONADE MO-
1137 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE AND NORTHWESTERN
CRAWFORD COUNTIES UNTIL 1215 AM CDT...

AT 1134 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 6
MILES SOUTHEAST OF BELLE...OR 13 MILES SOUTHWEST OF OWENSVILLE...
MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OWENSVILLE...
  BLAND...
  ROSEBUD...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MILLER
Local storm report, May 28, 11:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1144 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             7 S BLAND               38.20N  91.63W
05/28/2012  E1.00 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

MILLER
Special weather statement, May 28, 11:58 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 PM CDT MON MAY 28 2012

MOZ062-290530-
FRANKLIN MO-
1158 PM CDT MON MAY 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN COUNTY UNTIL
1230 AM CDT...

AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BEAUFORT...OR 7 MILES SOUTHWEST OF
UNION...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UNION...
  ST. CLAIR...
  VILLA RIDGE...
  PACIFIC...
  PARKWAY...
  LONEDELL...

MILLER
Special weather statement, May 29, 12:01 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 AM CDT TUE MAY 29 2012

MOZ059-072-290600-
CRAWFORD MO-GASCONADE MO-
1201 AM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE AND NORTHWESTERN
CRAWFORD COUNTIES UNTIL 100 AM CDT...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BELLE...OR 13 MILES
SOUTHWEST OF OWENSVILLE...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OWENSVILLE...
  BLAND...

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:54 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone36 min
May 28, 10:20 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage25 min
May 28, 10:47 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage28 min

Nearby

Areal Flood Advisories in Missouri, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.